MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ANCHOR PLATE SIZE 44; SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND - 9616671 ANCHOR PLATE SIZE 44; SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 114010044
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Inflammation (1932); Muscle/Tendon Damage (4532)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for biceps tendonitis after tenodesis.Event is not serious and is considered mild.Event is possibly related to device and procedure.Date of implantation: (b)(6) 2019, date of event (onset): (b)(6) 2020, (right shoulder).Treatment: medical intervention/modification (details unspecified).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : dhr was reviewed.1.Quantity manufactured was (b)(4).2.Date of manufacture was 15-may-2018.3.No deviations or anomalies were observed.4.Expiry: 30-apr-2028.5.Ifu reference 090200874.

Brand Name
ANCHOR PLATE SIZE 44
Common Device Name
SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12283088
Report Number1818910-2021-17190
Device Sequence Number4303965
Product Code HSD
UDI-Device Identifier10603295381105
UDI-Public10603295381105
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number114010044
Device Lot Number8757579
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer10/04/2021
Initial Report FDA Received Date08/05/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANCHOR PLATE SIZE 44; CROSSLINK ANCHOR PG GLENOID 40; HUMERAL HEAD SIZE 46; ANCHOR PLATE SIZE 44; CROSSLINK ANCHOR PG GLENOID 40; HUMERAL HEAD SIZE 46
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight73